YES IT HELPS ALOT LOWERS YOUR BLOOD PRESSURE BRECAUSE IT GOES UP WHEN YOUR IN WITHDRAWLS. ITS BNOT AS BAD AS YOU THINKS DON'T THINK TOO MUCH JUST DO IT DAY BY DAY
I think they prescribe 1mg twice a day. However I would see a doc. Clonidine is a blood pressure med and you should be monitored while taking it. It lowers your blood pressure, withdrawl makes your blood pressure go up so this helps lower it. You should have your blood pressure checked before taking it.
It lowers your blood pressure by surpressing your adrenal (sp) system. The adrenal system goes haywire during the first few days of WD. The thought is by calming down the adrenal system, you lower the intensity of WDs.
I've tried clonidine on 3 seperate occassions - it may 'reduce' physical symptoms a little, but I didn't notice much difference.
On the flip side, it makes you really sleepy the first few times you take it - so the extra sleep helps. :)
Do not take for more than a few days - it can cause rebound hypertension - even in people that don't have hypertension.
And if I recall correctly - the doses are 0.1mg - 0.2mg & 0.3mg -- but it's been awhile.
Good luck no matter what you try!
I switched from hydro to oxy and from 80mg a day to 20mg a day in the last week. My blood pressure has gone up and I think it is from the mini wd I seem to experience every night waiting on 6am and my dose to get through the day. I saw my dr. and he has giving me a blood pressure med but I think he would prescribe me clonidine if I talked to him. After reading a few things about it I was just wondering if the blood pressure dose and the wd symptom dose was the same. I plan to reduce dose another week then stop. Is there any other suggestions. I am single mother of 2 and I cant leave for treatment. I have to get up and go to work every day. I have a 3 day weekend over memorial day and plan to use that time.
i used clonidine to help me through withdrawls when i tries kicking subutex or suboxone... whatever the heck that stuff is. it helped me sleep through the withdrawls but not for long. every time i would wake up i would feel twice as horrible. i smoked some weed and it helped
I have been off and on opiates for a few years. Hydrocodone is pretty much my pill of choice, mainly because I have access to 240 10's a month at cost. Its funny how having this supply makes me use less. I like to stop for a few weeks or evrn months at a time. W/D's are always tough. Colonidine is also something that I have access to. As far as it helping with W/D. It really does help, mind you this does not get you high. Many people seem to confuse "easing the symptoms" and "getting high again" For me (your mileage vary) Colonidine seems to take away the hot/cold flashes, restlessness, and helps me sleep. I recommend preparing for W/D before you do it. My "kit" includes the following medication; colondine, ambien, xanax or Valium, ibuprofen , Imodium AD, and mufti vitamins. Drink tons of water and eat soups, oatmeal, or broth. The idea is to sleep though most of it. Lucky for me my metabolism is very high and the worst of my symptoms are less than 36 hours (which I sedate myself) Aim for a weekend and blame it on the flu. If you can stay off this ****, do it! Other than that be smart about what you do. Just remember as good as you feel from the high is the exact intensity of how bad you will feel when you stop. No needles and don't lie or steal to support your habit.
I too, came off Vicodin...almost 5 weeks now and they Clonidine really helped me allot! From what I'm seeing here though is it either doesn't work as well with the harder stuff or you'd need a higher dose.
I would definitely give it a shot though. It would have been much harder without it!
it did not work for **** for me,But i was also doing alot more than hydrocodone!!!THE ONLY THIMG THAT WILL GET NEEDLE USERS OFF IS SUBOXONE...DO NOT LISTEN TO THESE PEOPLE THE ARE WRONG!!!!!! suboxone for heroin,oxycodone,contin.....i am and addict i was shooting 30 roxy 30s a day till i was broke trust me.... and now clean 55 days today
good luck buddy help i helped.
My pain management specialist prescribed Clonidine for me. The bottle says it's .1 g. And yes, it does make you sleepy. Very sleepy. Nighty Night..............
I knw that wd cause your blood pressure 2 go up. Bt I was curious while doing opiates is your bp increased or decreased. Just bn studying abt opiates alot and seem 2 be gtn alot of dif info
Clonidine may be a blood pressure medication but withdrawal from opiates is more than elevated BP.When someone takes opiates for an extended period of time then stops,the bodys adrenaline/adrenal gland kicks in hard.I have been through this before and the Clonidine did actually help. I am not sure of the doseage given. I do know that Xanax was prescibed along with it and BP was monitored regularly. The best thing for opiate withdrawal is not to lay around and struggle through it.Find a good Dr.preferably an addiction specialist,get some medication. Somehow find the strength to get out and be around family and friends,this can be excellent medicine.
I Am A Pill Addict I Take Loratabs And Roxys... A Friend Told Me About Clonidine... How Do I Go About Getting It?